Alert archive / Colorado / Flash Flood Warnings in 2005
Flash Flood Warning 5, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood warning at Jun 3, 2005, 6:30 PM MDT for Adams County, Arapahoe County, Colorado. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2005, 6:30 PM MDT (00:30 UTC)
- Expired
- Jun 3, 2005, 8:30 PM MDT
- In force
- 2 hr
- Issued by
- NWS Denver/Boulder, CO
- Area
- Counties, with a storm outline in the text
Counties Adams County, CO, Arapahoe County, CO
The radar
The Denver radar (KFTG), 12 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 0.5 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 87 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 687 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS55 KBOU 040036
FFWBOU
COC001-005-040230-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
630 PM MDT FRI JUN 3 2005
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL ADAMS COUNTY IN NORTHEAST COLORADO
CENTRAL ARAPAHOE COUNTY IN NORTHEAST COLORADO
* UNTIL 830 PM MDT
* AT 625 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM 3 MILES SOUTHEAST OF BENNETT...
OR ABOUT 31 MILES EAST OF DENVER. THIS STORM WAS MOVING EAST AT 20
MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WATKINS...
STRASBURG...MANILA VILLAGE...COUNTRY GARDENS...BYERS...BUCKLEY
AFB...BENNETT...ARAPAHOE PARK...EASTERN CENTENNIAL AND SOUTHERN
AURORA.
TRAINED WEATHER SPOTTERS REPORT THAT TWO AND A QUARTER INCHES OF
RAIN HAVE FALLEN FROM THIS STORM AT GUN CLUB ROAD AND MISSISSIPPI IN
AURORA BETWEEN 545 PM AND 615 PM. THE THUNDERSTORMS ARE MOVING
EAST...BUT WILL STILL PRODUCE UP TO TWO INCHES OF RAIN IN 30 MINUTES
IN CENTRAL ARAPAHOE AND SOUTH CENTRAL ADAMS COUNTIES.
SERIOUS STREET FLOODING CONTINUES IN AURORA...THOUGH THE WATER
SHOULD BE RECEDING IN THE WESTERN PART OF THE CITY BY 730 PM.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE. TURN AROUND...DO NOT DROWN.
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY AS THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO
CROSS SAFELY. DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A
FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR
VEHICLE. TURN AROUND...DO NOT DROWN.
LAT...LON 3974 10487 3958 10484 3956 10424 3981 10417
3974 10469
$$
GIMMESTAD2 follow-up statements
000 WGUS75 KBOU 040132 FFSBOU FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DENVER CO 727 PM MDT FRI JUN 3 2005 COC001-005-040230- ARAPAHOE CO-ADAMS CO- 727 PM MDT FRI JUN 3 2005 ...A FLASH FLOOD WARNING CONTINUES UNTIL 830 PM MDT FOR SOUTH CENTRAL ADAMS AND CENTRAL ARAPAHOE COUNTIES... AT 724 PM MDT...VERY HEAVY RAIN CONTINUED FROM AN AREA OF THUNDERSTORMS CENTERED 10 MILES EAST OF BYERS...OR ABOUT 38 MILES SOUTH OF FORT MORGAN. THESE STORMS WERE MOVING EAST AT 20 MPH. LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WATKINS...STRASBURG...MANILA VILLAGE...COUNTRY GARDENS... BYERS...BENNETT AND EASTERN AURORA. RAIN WAS DECREASING IN AURORA BUT THERE ARE STILL AREAS OF FLOODING IN THE EASTERN PART OF THE CITY. SAND CREEK WAS REPORTED TO BE OUT OF ITS BANKS AT PICADILLY ROAD. FLOODING IS ALSO STILL LIKELY IN AREAS EAST OF GUN CLUB ROAD. IN SOUTHERN AURORA...STREET FLOODING HAS RECEDED AND THE MAJOR STREAMS HAVE ALSO CRESTED. THERE WILL BE SIGNIFICANT DOWNSTREAM FLOW ON TOLLGATE CREEK IN NORTHERN AURORA...AND CHERRY CREEK IN DENVER WILL BE OVER THE BIKE PATH IN PLACES. MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER CLIMB TO HIGHER GROUND. DRIVERS ON RURAL ROADS SHOULD STAY OUT OF RUNNING WATER AND WATCH OUT FOR AREAS THAT HAVE BEEN ERODED BY EARLIER RAINS. LAT...LON 3974 10469 3957 10461 3956 10424 3981 10417 $$ GIMMESTAD
000 WGUS75 KBOU 040234 FFSBOU FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DENVER CO 833 PM MDT FRI JUN 3 2005 COC001-005-040243- ARAPAHOE CO-ADAMS CO- 833 PM MDT FRI JUN 3 2005 ...THE FLASH FLOOD WARNING FOR SOUTH CENTRAL ADAMS AND CENTRAL ARAPAHOE COUNTIES EXPIRED AT 830 PM MDT... FLOOD WATERS HAVE SUBSIDED AND FLASH FLOODING IS NO LONGER EXPECTED. LAT...LON 3974 10469 3957 10461 3956 10424 3981 10417 $$ GIMMESTAD
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 3, 2:55 PM MDT, 3 hours 35 minutes earlier.
Area forecast discussion, Jun 3, 2:55 PM MDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 255 PM MDT FRI JUN 3 2005 .SHORT TERM...SHORT WAVE MOVING OVER THE COLORADO WESTERN SLOPE IS FIRING OFF SOME SHOWERS OVER THE MOUNTAINS AND FOOTHILLS THIS AFTERNOON. AT THE SAME TIME...CIRRUS CLOUD COVER OVER THE PLAINS HAS KEPT TEMPERATURES COOLER AND ALLOWED THE AIRMASS TO BE MORE STABLE. AS THE SHORT WAVE PROGRESSES ACROSS THE STATE OVERNIGHT...SHOWER ACTIVITY SHOULD PROGRESS ACROSS THE PLAINS. THE UPPER TROUGH WILL BE SLOWING DOWN THIS EVENING WITH DIFFLUENT UPPER FLOW PATTERN REMAINING OVER NORTHEAST COLORADO. THE SETUP APPEARS TO BE IN PLACE FOR SOME STORMS TO HAVE A SLOW MOTION THROUGH THE EVENING...WITH A HEAVY RAIN THREAT IN ADDITION TO SOME LARGE HAIL. BY TOMORROW MORNING...THE UPPER LOW IS STILL OVER CENTRAL COLORADO WITH UPPER DIFFLUENCE STILL OVER THE NORTHEAST. THIS SHOULD KEEP LIKELY POPS GOING THROUGH THE MORNING HOURS. BY LATER IN THE AFTERNOON...SHOWERS SHOULD BEGIN TAPERING OFF. TEMPERATURES ALOFT WILL BE QUITE COOL WITH THE UPPER TROUGH...SO SNOW LEVELS IN THE MOUNTAINS COULD DROP BELOW 9000 FEET WITH ACCUMULATING SNOWS ABOVE TIMBERLINE. THE COLD AIR LINGERING OVER THE REGION THROUGH TOMORROW WILL KEEP TEMPERATURES ON THE PLAINS IN THE LOWER TO MID 60S...AT BEST. .LONG TERM...PCPN SHUD RPDLY COME TO AN END AS STG SUBSIDENCE BEHIND THE WAVE DVLPS ALG THE MTNS AND FNT RANGE. SOME ISOLD ACTIVITY WL PRBLY HANG ON ACRS THE FAR ERN PLAINS SAT EVENING WITH CLRG AFT MIDNIGHT. THIS SHOULD BE AN END TO THE PCPN FOR A FEW DAYS AS A SHORT WAVE RDG BLDS ACRS THE AREAS. ALL MDLS POINT TO SIGNIFICANT DRYING ALF WITH MORE STBL CONDITIONS. WL RMV POPS SUNDAY. TEMPS WL REBOUND NICELY WITH SOME SUN AND TEMPS SHOULD MAKE IT BACK INTO THE MID 70S. LOOKING AHEAD TO THE REST OF NEXT WEEK...ANOTHER DEEP TROF WL MOVE INTO THE PAC NW. UPSTREAM RDG WL BLD ACRS THE AREA WITH PERSISTANT SWLY FLOW ALF. JET WL BE INVOF THE HIGH COUNTRY AND IF WE GET THE PRESSURE FALLS IN THE FNT RANGE SUGGESTED BY THE MDLS...WELL GET SOME GUSTY WINDS IN THE FOOTHILLS MONDAY AND MONDAY NIGHT. FLOW WL RELAX BY MIDWEEK. FIRST OF THE NEXT SET OF DISTURBANCES MAY MAKE IT BACK INTO THE AREA THURS OR FRIDAY. THIS IS ABOUT THE SAME SCENARIO WE HAVE RIGHT NOW...SO A RETURN TO COOLER AND STORMY WX MAY RETURN NEXT WEEKEND. && .BOU...NONE. && KDRBY/046
Hazardous weather outlook, Jun 3, 11:24 AM MDT, 7 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1124 AM MDT FRI JUN 03 2005 COZ030>051-041200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1124 AM MDT FRI JUN 03 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER THE MOUNTAINS AND ACROSS THE PLAINS AGAIN TODAY. A MOIST AND SLIGHTLY UNSTABLE AIRMASS REMAINS OVER THE REGION TODAY WHILE AN UPPER LEVEL DISTURBANCE OVER THE WESTERN SLOPE THIS MORNING WILL MOVE OVER EASTERN COLORADO THIS AFTERNOON AND EVENING. THE SEVERE WEATHER THREAT IS HIGHEST ACROSS THE PALMER DIVIDE...INCLUDING ELBERT...LINCOLN...AND WASHINGTON COUNTIES WHERE ISOLATED SEVERE STORMS MAY PRODUCE HAIL OF 1 TO 2 INCHES IN DIAMETER. THE TORNADIC THREAT HAS DIMINISHED TODAY DUE TO A WEAKENING OF THE WINDS ALOFT. IN ADDITION TO THE THREAT OF HAIL FROM THUNDERSTORMS...IT IS POSSIBLE THAT STORMS MAY BE SLOW MOVING WITH THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL AMOUNTS. COOLER TEMPERATURES ALOFT WILL MOVE OVER THE MOUNTAINS LATER TONIGHT WILL BRING WINTER WEATHER TO THE MOUNTAINS. SNOW ACCUMULATIONS OF 2 TO 5 INCHES ARE POSSIBLE BY SATURDAY MORNING AT ELEVATIONS ABOVE 9000 FEET. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN SATURDAY. SOME STORM ACTIVITY WILL EVEN BE POSSIBLE IN THE MORNING AS THE ATMOSPHERE WILL BE QUITE UNSTABLE ALOFT. BUT THE THREAT OF SEVERE WEATHER WILL BE SUBSTANTIALLY LESS THAN THE PAST FEW DAYS DUE TO COOLER AIR AT THE SURFACE. AFTER SATURDAY...A RIDGE WILL BUILD ACROSS THE AREA RESULTING IN WARMER AND DRIER WEATHER FOR NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY AFTER 2 PM TODAY ACROSS THE EASTERN PLAINS. DANKERS/046
In the hours before
Local storm report, Jun 3, 5:06 PM MDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
506 PM MDT FRI JUN 03 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM FLOOD ENGLEWOOD 39.65N 104.99W
06/03/2005 ARAPAHOE CO TRAINED SPOTTER
4 INCHES WATER ON ROAD SOUTHFOX AND HAMPDEN
0442 PM FLOOD 3 S DENVER 39.68N 104.96W
06/03/2005 DENVER CO TRAINED SPOTTER
ORCHARD AND UNIVERSITY 10-12 INCHES ON ROAD CARS STALLED
0440 PM HEAVY RAIN 1 N LONE TREE 39.55N 104.89W
06/03/2005 2.44 INCH DOUGLAS CO TRAINED SPOTTER
MEASURED IN ONE HOUR
0437 PM FLOOD 3 S DENVER 39.68N 104.96W
06/03/2005 DENVER CO TRAINED SPOTTER
UNIVERSITY AND ARAPAHOE ROAD 6 INCHES WATER ON ROAD
0433 PM HAIL HIGHLANDS RANCH 39.55N 104.97W
06/03/2005 0.75 INCH DOUGLAS CO TRAINED SPOTTER
0428 PM HAIL 5 S DENVER 39.66N 104.96W
06/03/2005 0.88 INCH ARAPAHOE CO TRAINED SPOTTER
0410 PM HAIL LITTLETON 39.59N 105.01W
06/03/2005 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0337 PM HEAVY RAIN 6 W BERTHOUD 40.31N 105.19W
06/03/2005 1.30 INCH LARIMER CO TRAINED SPOTTER
1 HOUR RAINFALL
0311 PM HAIL 2 S LOVELAND 40.39N 105.07W
06/03/2005 1.50 INCH LARIMER CO TRAINED SPOTTER
0305 PM HAIL LOVELAND 40.42N 105.07W
06/03/2005 1.75 INCH LARIMER CO LAW ENFORCEMENT
0305 PM FLASH FLOOD LOVELAND 40.42N 105.07W
06/03/2005 LARIMER CO LAW ENFORCEMENT
FLOODING ON I-25 LOVELAND EXIT 11/2 IN ON ROAD WAY
0257 PM FLASH FLOOD LOVELAND 40.42N 105.07W
06/03/2005 LARIMER CO TRAINED SPOTTER
FLOODING HWY 60 AND 287 ALONG WITH PEA SIZE HAIL
0257 PM TSTM WND GST LOVELAND 40.42N 105.07W
06/03/2005 58 MPH LARIMER CO TRAINED SPOTTER
&&
RAYLocal storm report, Jun 3, 5:25 PM MDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
525 PM MDT FRI JUN 03 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM HEAVY RAIN 1 SE AURORA 39.68N 104.80W
06/03/2005 1.16 INCH ARAPAHOE CO TRAINED SPOTTER
TOLL CREEK FLOODED AT MEXICO AND BUCKLEY RAINFALL IN 12
MINS
0458 PM HAIL 3 SE AURORA 39.67N 104.77W
06/03/2005 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0445 PM FLOOD ENGLEWOOD 39.65N 104.99W
06/03/2005 ARAPAHOE CO TRAINED SPOTTER
4 INCHES WATER ON ROAD SOUTHFOX AND HAMPDEN
0442 PM FLOOD 3 S DENVER 39.68N 104.96W
06/03/2005 DENVER CO TRAINED SPOTTER
ORCHARD AND UNIVERSITY 10-12 INCHES ON ROAD CARS STALLED
0440 PM HEAVY RAIN 1 N LONE TREE 39.55N 104.89W
06/03/2005 2.44 INCH DOUGLAS CO TRAINED SPOTTER
MEASURED IN ONE HOUR
0437 PM FLOOD 3 S DENVER 39.68N 104.96W
06/03/2005 DENVER CO TRAINED SPOTTER
UNIVERSITY AND ARAPAHOE ROAD 6 INCHES WATER ON ROAD
0433 PM HAIL HIGHLANDS RANCH 39.55N 104.97W
06/03/2005 0.75 INCH DOUGLAS CO TRAINED SPOTTER
0428 PM HAIL 5 S DENVER 39.66N 104.96W
06/03/2005 0.88 INCH ARAPAHOE CO TRAINED SPOTTER
0410 PM HAIL LITTLETON 39.59N 105.01W
06/03/2005 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0337 PM HEAVY RAIN 6 W BERTHOUD 40.31N 105.19W
06/03/2005 1.30 INCH LARIMER CO TRAINED SPOTTER
1 HOUR RAINFALL
0311 PM HAIL 2 S LOVELAND 40.39N 105.07W
06/03/2005 1.50 INCH LARIMER CO TRAINED SPOTTER
0305 PM FLASH FLOOD LOVELAND 40.42N 105.07W
06/03/2005 LARIMER CO LAW ENFORCEMENT
FLOODING ON I-25 LOVELAND EXIT 11/2 IN ON ROAD WAY
0305 PM HAIL LOVELAND 40.42N 105.07W
06/03/2005 1.75 INCH LARIMER CO LAW ENFORCEMENT
0257 PM FLASH FLOOD LOVELAND 40.42N 105.07W
06/03/2005 LARIMER CO TRAINED SPOTTER
FLOODING HWY 60 AND 287 ALONG WITH PEA SIZE HAIL
0257 PM TSTM WND GST LOVELAND 40.42N 105.07W
06/03/2005 58 MPH LARIMER CO TRAINED SPOTTER
&&
RAYLocal storm report, Jun 3, 5:40 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
540 PM MDT FRI JUN 03 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM HAIL 4 ENE BUCKLEY AFB 39.73N 104.68W
06/03/2005 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0526 PM HAIL 2 NE AURORA 39.72N 104.79W
06/03/2005 0.88 INCH ARAPAHOE CO TRAINED SPOTTER
0519 PM HEAVY RAIN 1 SE AURORA 39.68N 104.80W
06/03/2005 1.16 INCH ARAPAHOE CO TRAINED SPOTTER
TOLL CREEK FLOODED AT MEXICO AND BUCKLEY RAINFALL IN 12
MINS
0458 PM HAIL 3 SE AURORA 39.67N 104.77W
06/03/2005 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0445 PM FLOOD ENGLEWOOD 39.65N 104.99W
06/03/2005 ARAPAHOE CO TRAINED SPOTTER
4 INCHES WATER ON ROAD SOUTHFOX AND HAMPDEN
0442 PM FLOOD 3 S DENVER 39.68N 104.96W
06/03/2005 DENVER CO TRAINED SPOTTER
ORCHARD AND UNIVERSITY 10-12 INCHES ON ROAD CARS STALLED
0440 PM HEAVY RAIN 1 N LONE TREE 39.55N 104.89W
06/03/2005 2.44 INCH DOUGLAS CO TRAINED SPOTTER
MEASURED IN ONE HOUR
0437 PM FLOOD 3 S DENVER 39.68N 104.96W
06/03/2005 DENVER CO TRAINED SPOTTER
UNIVERSITY AND ARAPAHOE ROAD 6 INCHES WATER ON ROAD
0433 PM HAIL HIGHLANDS RANCH 39.55N 104.97W
06/03/2005 0.75 INCH DOUGLAS CO TRAINED SPOTTER
0428 PM HAIL 5 S DENVER 39.66N 104.96W
06/03/2005 0.88 INCH ARAPAHOE CO TRAINED SPOTTER
0410 PM HAIL LITTLETON 39.59N 105.01W
06/03/2005 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0337 PM HEAVY RAIN 6 W BERTHOUD 40.31N 105.19W
06/03/2005 1.30 INCH LARIMER CO TRAINED SPOTTER
1 HOUR RAINFALL
0311 PM HAIL 2 S LOVELAND 40.39N 105.07W
06/03/2005 1.50 INCH LARIMER CO TRAINED SPOTTER
0305 PM FLASH FLOOD LOVELAND 40.42N 105.07W
06/03/2005 LARIMER CO LAW ENFORCEMENT
FLOODING ON I-25 LOVELAND EXIT 11/2 IN ON ROAD WAY
0305 PM HAIL LOVELAND 40.42N 105.07W
06/03/2005 1.75 INCH LARIMER CO LAW ENFORCEMENT
0257 PM FLASH FLOOD LOVELAND 40.42N 105.07W
06/03/2005 LARIMER CO TRAINED SPOTTER
FLOODING HWY 60 AND 287 ALONG WITH PEA SIZE HAIL
0257 PM TSTM WND GST LOVELAND 40.42N 105.07W
06/03/2005 58 MPH LARIMER CO TRAINED SPOTTER
&&
RAYLocal storm report, Jun 3, 5:52 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
552 PM MDT FRI JUN 03 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0551 PM HAIL 5 SW MANILA VILLAGE 39.71N 104.59W
06/03/2005 0.88 INCH ARAPAHOE CO TRAINED SPOTTER
FUNNEL CLOUDS
0549 PM HEAVY RAIN 2 S AURORA 39.67N 104.81W
06/03/2005 2.00 INCH ARAPAHOE CO TRAINED SPOTTER
PERIORA AND JEWEL
0536 PM HAIL 4 ENE BUCKLEY AFB 39.73N 104.68W
06/03/2005 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0526 PM HAIL 2 NE AURORA 39.72N 104.79W
06/03/2005 0.88 INCH ARAPAHOE CO TRAINED SPOTTER
0519 PM HEAVY RAIN 1 SE AURORA 39.68N 104.80W
06/03/2005 1.16 INCH ARAPAHOE CO TRAINED SPOTTER
TOLL CREEK FLOODED AT MEXICO AND BUCKLEY RAINFALL IN 12
MINS
0458 PM HAIL 3 SE AURORA 39.67N 104.77W
06/03/2005 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0445 PM FLOOD ENGLEWOOD 39.65N 104.99W
06/03/2005 ARAPAHOE CO TRAINED SPOTTER
4 INCHES WATER ON ROAD SOUTHFOX AND HAMPDEN
0442 PM FLOOD 3 S DENVER 39.68N 104.96W
06/03/2005 DENVER CO TRAINED SPOTTER
ORCHARD AND UNIVERSITY 10-12 INCHES ON ROAD CARS STALLED
0440 PM HEAVY RAIN 1 N LONE TREE 39.55N 104.89W
06/03/2005 2.44 INCH DOUGLAS CO TRAINED SPOTTER
MEASURED IN ONE HOUR
0437 PM FLOOD 3 S DENVER 39.68N 104.96W
06/03/2005 DENVER CO TRAINED SPOTTER
UNIVERSITY AND ARAPAHOE ROAD 6 INCHES WATER ON ROAD
0433 PM HAIL HIGHLANDS RANCH 39.55N 104.97W
06/03/2005 0.75 INCH DOUGLAS CO TRAINED SPOTTER
0428 PM HAIL 5 S DENVER 39.66N 104.96W
06/03/2005 0.88 INCH ARAPAHOE CO TRAINED SPOTTER
0410 PM HAIL LITTLETON 39.59N 105.01W
06/03/2005 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0337 PM HEAVY RAIN 6 W BERTHOUD 40.31N 105.19W
06/03/2005 1.30 INCH LARIMER CO TRAINED SPOTTER
1 HOUR RAINFALL
0311 PM HAIL 2 S LOVELAND 40.39N 105.07W
06/03/2005 1.50 INCH LARIMER CO TRAINED SPOTTER
0305 PM FLASH FLOOD LOVELAND 40.42N 105.07W
06/03/2005 LARIMER CO LAW ENFORCEMENT
FLOODING ON I-25 LOVELAND EXIT 11/2 IN ON ROAD WAY
0305 PM HAIL LOVELAND 40.42N 105.07W
06/03/2005 1.75 INCH LARIMER CO LAW ENFORCEMENT
0257 PM TSTM WND GST LOVELAND 40.42N 105.07W
06/03/2005 58 MPH LARIMER CO TRAINED SPOTTER
0257 PM FLASH FLOOD LOVELAND 40.42N 105.07W
06/03/2005 LARIMER CO TRAINED SPOTTER
FLOODING HWY 60 AND 287 ALONG WITH PEA SIZE HAIL
&&
RAYLocal storm report, Jun 3, 5:55 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
555 PM MDT FRI JUN 03 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM HAIL 4 S MANILA VILLAGE 39.70N 104.53W
06/03/2005 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0551 PM HAIL 5 SW MANILA VILLAGE 39.71N 104.59W
06/03/2005 0.88 INCH ARAPAHOE CO TRAINED SPOTTER
FUNNEL CLOUDS
0549 PM HEAVY RAIN 2 S AURORA 39.67N 104.81W
06/03/2005 2.00 INCH ARAPAHOE CO TRAINED SPOTTER
PERIORA AND JEWEL
0536 PM HAIL 4 ENE BUCKLEY AFB 39.73N 104.68W
06/03/2005 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0526 PM HAIL 2 NE AURORA 39.72N 104.79W
06/03/2005 0.88 INCH ARAPAHOE CO TRAINED SPOTTER
0519 PM HEAVY RAIN 1 SE AURORA 39.68N 104.80W
06/03/2005 1.16 INCH ARAPAHOE CO TRAINED SPOTTER
TOLL CREEK FLOODED AT MEXICO AND BUCKLEY RAINFALL IN 12
MINS
0458 PM HAIL 3 SE AURORA 39.67N 104.77W
06/03/2005 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0445 PM FLOOD ENGLEWOOD 39.65N 104.99W
06/03/2005 ARAPAHOE CO TRAINED SPOTTER
4 INCHES WATER ON ROAD SOUTHFOX AND HAMPDEN
0442 PM FLOOD 3 S DENVER 39.68N 104.96W
06/03/2005 DENVER CO TRAINED SPOTTER
ORCHARD AND UNIVERSITY 10-12 INCHES ON ROAD CARS STALLED
0440 PM HEAVY RAIN 1 N LONE TREE 39.55N 104.89W
06/03/2005 2.44 INCH DOUGLAS CO TRAINED SPOTTER
MEASURED IN ONE HOUR
0437 PM FLOOD 3 S DENVER 39.68N 104.96W
06/03/2005 DENVER CO TRAINED SPOTTER
UNIVERSITY AND ARAPAHOE ROAD 6 INCHES WATER ON ROAD
0433 PM HAIL HIGHLANDS RANCH 39.55N 104.97W
06/03/2005 0.75 INCH DOUGLAS CO TRAINED SPOTTER
0428 PM HAIL 5 S DENVER 39.66N 104.96W
06/03/2005 0.88 INCH ARAPAHOE CO TRAINED SPOTTER
0410 PM HAIL LITTLETON 39.59N 105.01W
06/03/2005 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0337 PM HEAVY RAIN 6 W BERTHOUD 40.31N 105.19W
06/03/2005 1.30 INCH LARIMER CO TRAINED SPOTTER
1 HOUR RAINFALL
0311 PM HAIL 2 S LOVELAND 40.39N 105.07W
06/03/2005 1.50 INCH LARIMER CO TRAINED SPOTTER
0305 PM FLASH FLOOD LOVELAND 40.42N 105.07W
06/03/2005 LARIMER CO LAW ENFORCEMENT
FLOODING ON I-25 LOVELAND EXIT 11/2 IN ON ROAD WAY
0305 PM HAIL LOVELAND 40.42N 105.07W
06/03/2005 1.75 INCH LARIMER CO LAW ENFORCEMENT
0257 PM TSTM WND GST LOVELAND 40.42N 105.07W
06/03/2005 58 MPH LARIMER CO TRAINED SPOTTER
0257 PM FLASH FLOOD LOVELAND 40.42N 105.07W
06/03/2005 LARIMER CO TRAINED SPOTTER
FLOODING HWY 60 AND 287 ALONG WITH PEA SIZE HAIL
&&
WRAYLocal storm report, Jun 3, 6:24 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
624 PM MDT FRI JUN 03 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM HAIL 4 ESE BENNETT 39.73N 104.36W
06/03/2005 1.00 INCH ARAPAHOE CO TRAINED SPOTTER
0618 PM FLOOD 3 SE AURORA 39.67N 104.77W
06/03/2005 ARAPAHOE CO TRAINED SPOTTER
YALE AND QUEBEC FLOODING APARTMENT COMPLEX ALONG CREEK
0613 PM HEAVY RAIN 4 NE AURORA 39.74N 104.76W
06/03/2005 2.25 INCH ADAMS CO TRAINED SPOTTER
GUN CLUB ROAD AND MISSISSIPI SAND CREEK OUT OF BANKS
0557 PM HEAVY RAIN 1 SE AURORA 39.68N 104.80W
06/03/2005 2.00 INCH ARAPAHOE CO TRAINED SPOTTER
AMOUNT SINCE 507PM
0553 PM HAIL 4 S MANILA VILLAGE 39.70N 104.53W
06/03/2005 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0551 PM HAIL 5 SW MANILA VILLAGE 39.71N 104.59W
06/03/2005 0.88 INCH ARAPAHOE CO TRAINED SPOTTER
FUNNEL CLOUDS
0549 PM HEAVY RAIN 2 S AURORA 39.67N 104.81W
06/03/2005 2.00 INCH ARAPAHOE CO TRAINED SPOTTER
PERIORA AND JEWEL
0536 PM HAIL 4 ENE BUCKLEY AFB 39.73N 104.68W
06/03/2005 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0526 PM HAIL 2 NE AURORA 39.72N 104.79W
06/03/2005 0.88 INCH ARAPAHOE CO TRAINED SPOTTER
0519 PM HEAVY RAIN 1 SE AURORA 39.68N 104.80W
06/03/2005 1.16 INCH ARAPAHOE CO TRAINED SPOTTER
TOLL CREEK FLOODED AT MEXICO AND BUCKLEY RAINFALL IN 12
MINS
0458 PM HAIL 3 SE AURORA 39.67N 104.77W
06/03/2005 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0445 PM FLOOD ENGLEWOOD 39.65N 104.99W
06/03/2005 ARAPAHOE CO TRAINED SPOTTER
4 INCHES WATER ON ROAD SOUTHFOX AND HAMPDEN
0442 PM FLOOD 3 S DENVER 39.68N 104.96W
06/03/2005 DENVER CO TRAINED SPOTTER
ORCHARD AND UNIVERSITY 10-12 INCHES ON ROAD CARS STALLED
0440 PM HEAVY RAIN 1 N LONE TREE 39.55N 104.89W
06/03/2005 2.44 INCH DOUGLAS CO TRAINED SPOTTER
MEASURED IN ONE HOUR
0437 PM FLOOD 3 S DENVER 39.68N 104.96W
06/03/2005 DENVER CO TRAINED SPOTTER
UNIVERSITY AND ARAPAHOE ROAD 6 INCHES WATER ON ROAD
0433 PM HAIL HIGHLANDS RANCH 39.55N 104.97W
06/03/2005 0.75 INCH DOUGLAS CO TRAINED SPOTTER
0428 PM HAIL 5 S DENVER 39.66N 104.96W
06/03/2005 0.88 INCH ARAPAHOE CO TRAINED SPOTTER
0410 PM HAIL LITTLETON 39.59N 105.01W
06/03/2005 0.75 INCH ARAPAHOE CO TRAINED SPOTTER
0337 PM HEAVY RAIN 6 W BERTHOUD 40.31N 105.19W
06/03/2005 1.30 INCH LARIMER CO TRAINED SPOTTER
1 HOUR RAINFALL
0311 PM HAIL 2 S LOVELAND 40.39N 105.07W
06/03/2005 1.50 INCH LARIMER CO TRAINED SPOTTER
0305 PM FLASH FLOOD LOVELAND 40.42N 105.07W
06/03/2005 LARIMER CO LAW ENFORCEMENT
FLOODING ON I-25 LOVELAND EXIT 11/2 IN ON ROAD WAY
0305 PM HAIL LOVELAND 40.42N 105.07W
06/03/2005 1.75 INCH LARIMER CO LAW ENFORCEMENT
0257 PM FLASH FLOOD LOVELAND 40.42N 105.07W
06/03/2005 LARIMER CO TRAINED SPOTTER
FLOODING HWY 60 AND 287 ALONG WITH PEA SIZE HAIL
0257 PM TSTM WND GST LOVELAND 40.42N 105.07W
06/03/2005 58 MPH LARIMER CO TRAINED SPOTTER
&&
RAYThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 6:19 PM MDT | Severe Thunderstorm Warning | BOU | Adams | 58 min |
| Jun 3, 9:26 PM MDT | Flash Flood Warning | BOU | Morgan | 4 hr |
Nearby
Flash Flood Warnings in Colorado, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.